# SDR SWAA2015062941197

- Difficulty date: June 15, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 56,642 hours, 44,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT INOPERATIVE AT ROW 14 ABC.  RELAMPED LIGHT IAW MM.
